Jeff Cheeger

Origem: Wikipédia, a enciclopédia livre.
Ir para: navegação, pesquisa
Translation Latin Alphabet.svg
Este artigo ou secção está a ser traduzido de en:Jeff Cheeger. Ajude e colabore com a tradução.


Jeff Cheeger
Matemática
Jeff Cheeger (esquerda) com Herbert Blaine Lawson, 2007
Nacionalidade Estados Unidos Estadunidense
Residência  Estados Unidos
Nascimento 1 de dezembro de 1943 (71 anos)
Local Brooklin
Atividade
Campo(s) Matemática
Instituições Universidade de Nova Iorque
Alma mater Universidade Harvard
Orientador(es) Salomon Bochner
Prêmio(s) Prêmio Oswald Veblen de Geometria (2001)

Jeff Cheeger (Brooklyn, 1 de dezembro de 1943) é um matemático estadunidense.

É professor do Instituto Courant de Ciências Matemáticas da Universidade de Nova Iorque

Honrarias e premiações[editar | editar código-fonte]

Publicações selecionadas[editar | editar código-fonte]

  • Cheeger, Jeff; Kleiner, Bruce On the differentiability of Lipschitz maps from metric measure spaces to Banach spaces. Inspired by S. S. Chern, 129—152, Nankai Tracts Math., 11, World Sci. Publ., Hackensack, NJ, 2006
  • Differentiability of Lipschitz functions on metric measure spaces. Geom. Funct. Anal. 9 (1999), no. 3, 428—517.
  • Lower bounds on Ricci curvature and the almost rigidity of warped products, with T. H. Colding. Annals of Math. 144. 1996. 189-237.
  • On the cone structure at infinity of Ricci flat manifolds with Euclidean volume growth and quadratic curvature decay, with G. Tian. Invent Math, 118. 1994. 493-571.
  • Collapsing Riemannian manifolds while keeping their curvature bounded, II, with M. Gromov. J. Differential Geometry. 31, 4. 1990. 269-298. Collapsing manifold
  • Eta-invariants and their adiabatic limits, with J. M. Bismut. J. American Mathematical Soiety, 2, 1. 1989. 33-70.
  • Cheeger, Jeff; Gromov, Mikhail; Taylor, Michael Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds. J. Differential Geom. 17 (1982), no. 1, 15—53.
  • On the Hodge theory of Riemannian pseudomanifolds. Amer. Soc. Proc. Sym. Pure Math, 36. 1980. 91-146. L² cohomology
  • Cheeger, Jeff (1977), "Analytic Torsion and Reidemeister Torsion", PNAS 74 (7): 2651–2654, doi:10.1073/pnas.74.7.2651, PMID 16592411, PMC 431228, http://www.pnas.org/cgi/content/abstract/74/7/2651 
  • Cheeger, Jeff; Gromoll, Detlef The splitting theorem for manifolds of nonnegative Ricci curvature. J. Differential Geometry 6 (1971/72), 119—128. Splitting theorem
  • A lower bound for the smallest eigenvalue of the Laplacian. Problems in analysis (Papers dedicated to Salomon Bochner, 1969), pp. 195–199. Princeton Univ. Press, Princeton, N. J., 1970. Cheeger constant
  • Cheeger, Jeff; Gromoll, Detlef The structure of complete manifolds of nonnegative curvature. Bull. Amer. Math. Soc. 74 1968 1147—1150. Soul theorem
  • Cheeger, Jeff Finiteness theorems for Riemannian manifolds. Amer. J. Math. 92 1970 61—74
  • Cheeger, Jeff; Ebin, David G.: Comparison theorems in Riemannian geometry. Revised reprint of the 1975 original. AMS Chelsea Publishing, Providence, RI, 2008.[2]

Referências

Ligações externas[editar | editar código-fonte]

Ícone de esboço Este artigo sobre um(a) matemático(a) é um esboço. Você pode ajudar a Wikipédia expandindo-o.